# SDR UIEA2020090201918

- Difficulty date: August 30, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,455 hours, 19,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY BODY LIGHT IS INOPERABLE (LEFT SIDE BODY ABOVE WING TO BODY FAIRING, ABOVE ADP EXHAUST).  RELAMPED EMER LIGHT PER AMM 33-51-06.  OPS NORMAL.
